Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

Have pain in legs, back pain, headache. Any side effects?

Hi Sir..I am 22 years old guy currently looking for a job..i am very serious about watching sex will lead to result in masturbation...also i am masturbating from the age of i am feeling bad like pains in legs, headache , backache etc.,these are all due to masturbation or is there any side effects for me due to masturbation..please help me Sir..
Asked On : Sat, 12 Jan 2013
Answers:  1 Views:  14
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
All these are common at this age so nothing to worry.
There are no such side effects you mentioned are caused by masturbation.
Keep your habit in control.
Do regular exercise daily like running, walking, swimming.
Pass evening with your friends and have some fun and sports.
Take nourishing food.
Ok and take care.
Answered: Sat, 4 Jan 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor